# SDR SIMA200215901

- Difficulty date: June 8, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION MAINTENANCE, FOUND CORROSION ON GALLEY RIGHT FLOORBEAM.  REMOVED CORRODED GALLEY RIGHT BEAM.  INSTALLED NEW BEAM IAW EMB SRM 145/1142, CHAPTER 51, REV 18, 51-40-02, GST-1826/02, ITEM NR 1, AND STANDARD SRM PRACTICES.  (M)
